Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Wearing jeans while long travelling causes itching and red rashes, frequent urination. Any suggestions ?

i am a student n i travel long.....jeans are comfortable to me but the problem is that if i walk for long distances i get itching and red rashes n due to that i cant even walk height is 5 n weight is 60...i am overweight and also do not have gap between thighs.........n i have a problem of frequent plz suggest me the medicine for darker areas n rashes
Asked On : Wed, 10 Apr 2013
Answers:  3 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for sharing your concern with us.
You seem to be suffering from intertrigo. It presents itself as red itchy or burning macerated red rash in the areas of constant friction and sweat. To treat it, you may follow these suggestions
Wear loose cotton clothes
After bathing always dry the area properly. Keep the area well ventilated
Dust the area with clotrimazole powder after bathing
Apply a mild steroid antifungal cream like HH zole cream.
Try and reduce weight.
Hope that answers your query.
Take care
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013

Welcome to HCM.

You are suffering from Intertrigo- inflammation of body folds characterized by redness and irritation over the affected area. It most commonly affects our crural folds ( Fold between abdomen, thigh and scrotum/ Labia).

Now the very first thing is you should not wear jeans for long term, rather should wear some loose pants made of cotton clothe. The undergarments are to be changed twice in day. Avoid excessive exposure to heat and humidity. Do not scratch the area of itching. At night time give warm water compresses to soothen your skin. I day time you can use Dusting powders to reduce sweating.

For the Dark areas of your thighs, Kindly reduce your weight. Till the time you are not reducing the weight, the continuous friction and trauma will cause increase in pigmentation. You can apply Hydroquinone containing creams or azelaic acid cream or glycolic acid cream to the affected areas under dermatological guidance.

Hope this information will help you.

With best health wishes,

Dr Sanjay K Kanodia
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The description is typical of fungal infection
It has nothing to do with jeans...
Local and systemic treatments can clear it - but you should firt SEE a dermatologist to confirm...

Frequent urination is probably from urinary infection. Diabetes and some other unusual causes are not likely at this age / and without other associated symptoms. Urine routine and culture will be ideal. If recurrent, you will benefit from ultrasound scans / and renal function must be tested...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 10 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor